Results 1 to 3 of 3
tramadol withdral
  1. #1
    red90 is offline New Member
    Join Date
    Jul 2013
    Posts
    15

    Default tramadol withdral

    Hey I have been on tramadol for almost 2years now my last dosge was sunday at about 7am 50mg and I was taking like maybe 5-7 pills a day (50mg) today is Tuesday and I fill like >>>> of cousre.... I have the chills and my head hurts....is there anything for the chills t hat could help? And dose anyone now how long this takes...

  2. #2
    mareke is offline Junior Member
    Join Date
    Jul 2009
    Posts
    21

    Default

    Quote Originally Posted by red90 View Post
    Hey I have been on tramadol for almost 2years now my last dosge was sunday at about 7am 50mg and I was taking like maybe 5-7 pills a day (50mg) today is Tuesday and I fill like >>>> of cousre.... I have the chills and my head hurts....is there anything for the chills t hat could help? And dose anyone now how long this takes...
    Based on my experience it takes 4 days of putting up with the withdrawal symptoms and then by the fifth day you should start to feel much better. The second and third day is usually the worst. I've not experienced chills before. In my case I typically feel tired and fuzzy headed and want to sleep a lot. Mild stimulants like energy drinks or anything containing caffeine can help with tiredness and feeling fuzzy headed (be careful not to take too much though because the effects of caffeine last for hours). Comfort food can help. Alcohol should be avoided because you will feel much worse once it wears off. It takes around 2 to 3 weeks to feel that you are back to your old familiar self and aren't tempted to take tramadol again but the worst is over after about 4 or 5 days.

    Two years is a long time to be taking it continually so you may find recovery takes a little longer than I outlined but you should feel much better after 4 or 5 days. You may occasionally feel tempted to go back on it for the first few weeks but ignore this and it will pass and then you'll be glad you didn't give in. The longer you go without it the better you'll feel until eventually the two years you spent on the stuff in a fog will just be a bad memory. I took tramadol like you continually for a few years but these days I only take it intermittently so I've been on it and off it many times. Recovery is a predictable process for me. Being on it can be okay in its own way but nothing beats being clear headed and your natural self. Good luck!
    Last edited by mareke; 07-18-2013 at 04:09 AM.

  3. #3
    wendyjames2 is offline New Member
    Join Date
    Aug 2013
    Posts
    1

    Default

    Hi red90. Are you taking Tramadol for the past 2 years non stop? 5-7 pills a day is quite high. I take Tramadol only when I can't handle the pain from my fibromyalgia anymore. But honestly, I try to stay away from it because of the side effects. 2-3 days max should be fine.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22